MathSciNet Relay Station
MathSciNet bibliographic data
MR69185 (16,997b) 20.0X
Goto, Morikuni On the group of automorphisms of a locally compact connected group. Mem. Amer. Math. Soc. 1955, (1955). no. 14, 23–29.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement